# SDR 07FDEA04911

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 655720493
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR, LOWER AFT CORNER WEB CORRODED INSTALLED NEW BRACKET PER DWG 65-57204 AND APPLIED LEVELING COMPOUND TO THE LOWER AREA AROUND BRACKET PER BOHM 52-36-22 PG 407.
